# SDR SWAA2021082709205

- Difficulty date: August 23, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 294 S17r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON WEB LOWER SILL FWD GALLEY DOOR BS 294.5 AT S-17R FWD GALLEY AREA.   REMOVED WEB LOWER SILL IAW SRM  51-40-02 DUE TO ALLOWABLE DAMAGE NOT FOUND ON SRM .  REPLACED WEB LOCATED LOWER SILL BS 291.50 TO BS 332.10 STR 17R FWD GALLEY AREA IAW SRM B737-700 51-10-02 TEM 9 AND DRAWING 141A8310 REV:B
